Flash Flood, Arkansas
- When
- July 10, 7:40 AM CST
- Where
- Arkansas County, Stuttgart
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.500, -91.550
Street flooding was reported in Stuttgart.
On the 10th, areas of heavy rain continued across portions of central and southern Arkansas with street flooding reported. A cold front swept into Arkansas, with abundant moisture shunted to the south.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LZK wrote it up.
On the 10th, areas of heavy rain continued across portions of central and southern Arkansas with street flooding reported. A cold front swept into Arkansas, with abundant moisture shunted to the south.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 10, 5:40 AM CST, 2 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 640 AM CDT TUE JUL 10 2007 .AVIATION... PDS OF SHRA/TSRA WL AFFECT THE AREA THRU THE PD AS A SERIES OF UPR LVL IMPULSES PASS ACRS THE FA. SCTD SHRA/TSRA CURRENTLY WORKING ACRS PARTS OF WRN AND CNTRL AR...ACCOMPANIED MAINLY MVFR CIGS/VSBYS. HAVE SEEN SOME IFR CONDS DVLP BEHIND THE RAINFALL OVR CNTRL AND SRN AR AND EXPECT THESE CONDS TO LINGER THRU MID MRNG. MVFR CIGS WL CONT INTO THIS AFTN...WITH OCNL VFR CONDS OUTSIDE OF CONVECTION. CDFNT STILL PROGGED TO ENTER NWRN AR THIS EVENING AND WORK INTO SRN AR BY LATE TNGT. ADDITIONAL SHRA/TSRA WL FORM ALONG AND AHEAD OF THE FNT. /44/ && .PREV DISCUSSION... /ISSUED 406 AM CDT TUE JUL 10 2007/ SHORT TERM...TODAY THROUGH FRIDAY NIGHT SHORT RANGE MODELS SHOW THE HIGHER QPF VALUES OVER THE NORTHERN SECTIONS OF OUR CWA TODAY INTO THIS EVENING. THOSE AREAS RECEIVED THE LIGHTER AMOUNTS DURING THE PAST 24 HOURS...SO WILL HOLD OFF IN ISSUING A FLASH FLOOD WATCH. FORECAST WILL HAVE SIGNIFICANT RAINFALL AMOUNTS WITH MENTION OF ISOLATED HEAVY RAINS. THANKS TO OUR NEIGHBORS FOR COORDINATION THROUGH THE CHAT ROOM. TEMPERATURES WILL BE TRICKY ON ACCOUNT OF CLOUDS AND RAINS. MOS NUMBERS SEEM TOO HIGH FOR MAXES...ESPECIALLY ON THE SECOND DAY. UPPER FLOW WILL CONTINUE TO BE FROM THE NORTHWEST AS UPPER LOW IN THE NORTHEAST WILL GO NOWHERE SOON. SHORT WAVES WILL CONTINUE MOVING ALONG THE CYCLONIC FLOW...SO RAIN CHANCES WILL PERSIST TO SOME DEGREE THROUGH MOST OF THE SHORT TERM. LONG TERM...SATURDAY THROUGH MONDAY MODEL SOLUTIONS RMN IN REMARKABLE AGREEMENT WITH OVERALL TRENDS THRU THE PD. FNTL BNDRY WL BE S OF AR AT THE START OF THE PD WITH A WEAK SFC RDG PROGGED TO BLD ACRS THE FA. LEFT SLGT CHC POPS IN FOR SRN AR EARLY SAT FOR ANY LINGERING RAINFALL VCNTY OF THE BNDRY. KEPT THE FCST DRY FOR THE REST OF THE WEEKEND. BNDRY IS FCST TO BEGIN TO LIFT BACK NWD INTO THE AREA BY EARLY NEXT WEEK...SO WENT WITH SLGT CHC POPS FOR MON. WL HAVE TO MONITOR NWLY FLOW ALOFT FOR ANY SYSTEMS THAT DROP SEWD AND HAVE THE POT TO PRODUCE CONVECTION. STILL APPEARS LIKE WE WL CONTEND WITH SLIGHTLY BLW NORMAL TEMPS AT THE START OF THE PD...WITH READINGS RETURNING CLOSER TO NORMAL BY MON. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE JUL 10 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT UNSETTLED WEATHER CONDITIONS WILL PREVAIL OVER THE NATURAL STATE ONCE AGAIN TODAY AND TONIGHT AS A SERIES OF UPPER LEVEL IMPULSES PASS ACROSS THE AREA. A COLD FRONT IS ALSO FORECAST TO MOVE INTO ARKANSAS FROM THE NORTHWEST BY TONIGHT...FURTHER ENHANCING THE CHANCES OF SHOWERS AND THUNDERSTORMS STATEWIDE. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT MUCH OF ARKANSAS TODAY AND TONIGHT. NO ORGANIZED SEVERE WEATHER IS EXPECTED BUT ISOLATED STORMS MAY BRIEFLY BECOME STRONG WITH GUSTY WINDS AND POSSIBLY SMALL HAIL. ALSO...CONSIDERABLE DANGEROUS CLOUD TO GROUND LIGHTNING IS EXPECTED. IF THREATENING CLOUDS ARE SIGHTED APPROACHING YOUR LOCATION...TAKE SHELTER IMMEDIATELY BECAUSE OF THE DANGER FROM LIGHTNING. LOCALLY HEAVY RAIN WILL AGAIN BE POSSIBLE WHICH COULD CAUSE SOME FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COLD FRONT WILL CONTINUE WORKING SOUTHWARD ACROSS ARKANSAS ON WEDNESDAY...EVENTUALLY STALLING OUT JUST SOUTH OF THE STATE BY WEDNESDAY NIGHT AND THURSDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE AHEAD OF THE FRONT...PRIMARILY ACROSS SOUTHERN ARKANSAS INTO WEDNESDAY NIGHT. ANOTHER COLD FRONT IS FORECAST TO AFFECT THE STATE FRIDAY AND FRIDAY NIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE FRONT. HIGH PRESSURE AND DRIER AIR WILL MOVE INTO THE MID SOUTH FOR THE REMAINDER OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 44
The Little Rock radar (KLZK), 75 km away, was scanning. The volume nearest the first event began at 13:38 UTC.
4 flash flood. Local standard time, as filed.
Street flooding was reported in Stuttgart.
Water was reported over Arkansas Highway 86 and Arkansas Highway 302.
Water was reported over several roads in the Ulm area.
Street flooding was reported in town.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2007Every state in 2007This day in weather historyWarnings in Arkansas, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 37204, 37205, 37206, 42839.